MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY PC SHELL 52MM GROUP D; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY PC SHELL 52MM GROUP D; HIP COMPONENT
Model Number DSPCGD52
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient underwent thr on (b)(6) 2020, left hip revised on (b)(6) 2021 due to cup moving.Biolox head revised with a different size, dynasty shell and liner revised with another manufacturer's multi hole components.Additional history: this is the same patient and same hip that experienced the issue where the stem sat higher than the broach, (b)(4).(b)(6).

Brand Name
DYNASTY PC SHELL 52MM GROUP D
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key12360045
Report Number3010536692-2021-00446
Device Sequence Number20018391
Product Code LZO
UDI-Device IdentifierM684DSPCGD521
UDI-PublicM684DSPCGD521
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K061547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDSPCGD52
Device Catalogue NumberDSPCGD52
Device Lot Number1842577
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/03/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2021
Supplement Date Received by Manufacturer08/03/2021
Initial Report FDA Received Date08/24/2021
Supplement Report FDA Received Date11/04/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR